Hi! I'm 17 years old and I've had the nexplanon implant. I've had it for about 4 months. I didn't spot or have a period at all for the first couple of months. About 3 weeks ago, I started spotting and it hasn't stopped since. It's the dark, old looking blood and it had clots in it. It's so frustrating and I just want it to stop. Has this happened to anyone? Why is it just now happening to me? What do I do?
Posts: 1 | From: Concord, NC | Registered: Dec 2013
| IP: Logged |
Spotting or alterations on the menstrual bleeding pattern is a possible side effect of the implant. This is something that might get better with time but is always a good idea to check in with your healthcare provider to ask any questions you have around this.
-------------------- "Whatever you do will be insignificant, but it's very important that you do it " (...'cause no one else will) -Gandhi- Posts: 349 | From: Somewhere over the rainbow* | Registered: Jun 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.